# SDR HEEA077660

- Difficulty date: January 4, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Filter
- Part number: 222366621101
- Part serial: 3309
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL FILTER LIGHT WILL NOT COME ON WHEN BUTTON IS PUSHED.
